# SDR HYIA2015072020150

- Difficulty date: July 15, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N26632
- Make and model: Cessna 402C
- Aircraft serial: 402C0404
- Aircraft time: 31,492 hours, 28,108 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Low
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ON LANDING, RT BRAKE PEDAL WENT TO THE FLOOR & APPLIED NO BRAKE PRESS.  INSPECTED RT BRAKE SYS WITH NO DEFECTS OR LEAKS NOTED.  SERVICED RT BRAKE MASTER CYLINDER WITH HYD FLUID IAW MM CH 32-40-00.  OPERATIONALLY CHECKED GOOD.
